# SDR USAABB01124

- Difficulty date: November 11, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 140N275411
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - CREW UNABLE TO DISARM THE R1 DOOR.  MAINTENANCE REPLACED THE LIFTING MECHANISM.  (M)
